Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Xanax and its side effects - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3545 Questions

User :   Hello
Doctor :   hi
Doctor :  
how can i help you?
User :   I was prescribed Xanax 5 days ago, and have been taking .5 mg twice a day since
User :   however, I've heard it has awful withdrawl effects, so I think I should stop
Doctor :  
ok
User :   would it be dangerous to do so?
Doctor :  
Please provide your age, gender and location
User :   19, Male, California
Doctor :  
what were your symptoms for which Xanax was prescribed?
User :   Concentration issues in school
Doctor :  
ok
Doctor :  
and since when are you taking them?
User :   5 days ago
Doctor :  
ok
Doctor :  
how are you feeling now? has it helped your concentration issue?
User :   Nah, it's just made me tired
Doctor :  
ok
Doctor :  
you can redce the dose to 0.5 mg once a day
Doctor :  
take it at night before bedtime
Doctor :  
and if it has really not helped you,
Doctor :  
then you should inform the doctor who prescribed it to you
Doctor :  
he will change it as per your needs.
User :   ah
User :   alright
User :   thank you!
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Doctor :   Is there any thing else I can help you with?
Doctor :   are you there?
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor